# SDR 99ZZZX4121

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123RX
- Make and model: Agusta A109K2
- Aircraft serial: 10018
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Trunnion
- Part number: 109013105115
- Condition: Scored
- Location: Tail Rotor
- Component: 109813102125
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRE-FLGIHT INSPECTION, PILOT NOTED FLAPPING OF TAIL ROTOR BLADES TO BE TIGHTER THAN NORMAL AND FELT TO BE ROUGH.  MAINTENANCE NOTIFIED, TAIL ROTOR ASSY REMOVED AND INSPECTED.  TAIL ROTOR TRUNNION WAS FOUND SCORED WITH TWO AREAS THAT APPEARED TO BE PITS.  THE FIRST AREA WAS .75 INCH LONG AND .25 INCH WIDE AT THE WIDEST POINT.  THE SECOND AREA WAS .6 INCH LONG.  THE AREAS ARE APPROXIMATELY .050 INCH.  THE TAIL ROTOR HUB BUSHING REFLECTED THE SAME PITTING TYPE DAMAGE.  ACFT TT:  2684.8 HOURS.  ACFT TSO:  2640.3 HOURS.
